# SDR SWAA013271

- Difficulty date: December 6, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,512 hours, 53,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER SPLICES CRACKED (2 EA) AT STR 4L, BS 360 AND BS 908.  REMOVED AND REPLACED STR SPLICES PER SRM.
